Advertisement

Archiv der Mathematik

, Volume 77, Issue 1, pp 107–115 | Cite as

Stochastic resonance in two-state Markov chains

  • P. Imkeller
  • I. Pavlyukevich

Abstract.

In this paper we introduce a model which provides a new approach to the phenomenon of stochastic resonance. It is based on the study of the properties of the stationary distribution of the underlying stochastic process. We derive the formula for the spectral power aplification coefficient, study its asymptotic properties and dependence on parameters.

Keywords

Markov Chain Stochastic Process Stationary Distribution Asymptotic Property Spectral Power 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • P. Imkeller
    • 1
  • I. Pavlyukevich
    • 1
  1. 1.Institut für Mathematik, Humboldt-Universität zu Berlin, Unter den Linden 6, 10099 Berlin, GermanyDE

Personalised recommendations